# SDR SWAA2022020185226

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241YF TOP SIDE DISBONDED / REPAIRED DAMAGE ON FLOOR PANEL 241 YF BONDED REPAIR PLY ON TOP SURFACE AND CURED TAP TEST GOOD IAW B737-700 SRM 53-00-50-2R-0 SRM 53-00-50-2R-1
